MathSciNet Relay Station
MathSciNet bibliographic data
MR41967 (13,31b) 42.4X
Hirschman, I. I., Jr.; Widder, D. V. On the products of functions represented as convolution transforms. Proc. Amer. Math. Soc. 2, (1951). 97–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement